# SDR FDEA201901120100

- Difficulty date: January 12, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 59,951 hours, 15,085 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2515501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT OUTBOARD HOLE   BORE CORROSION. LEFT HAND WING INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT OUTBOARD HOLE   BORE (HOLE A AND B)  REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-  03.OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-  03 AND EA  # 1-5750-132737 E PART 5 STEP 2A  AND STEP 2B.TITLE: WINGS-FLIGHT SURFACES-  LH WING -INBD FLAP-OUTBD HINGE (FLAP SIDE) HINGE BRACKET CORROSION-PSE 57-55-01-  2.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO EA# 1-5750-132737 E PART 5 AND   SNRM NO: N00747 FOR WORK DETAILS.
